Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had dizziness, excessive thirst, no diabetes. How to get rid off it?

hi there i am male 32 years old had dizziness and excessive thirst no diabetes MY TSH on first test was 6.9 i start to take Throxine 25 to 50 M after 2 weeks the symbtomes did not go away i did another TSH test found to be 2.4 i left the thyroxine now i do not have dizziness thank god but i have palpitations regularly increasing at night and i can not get rid of it at all . the thrist also is gone thanks god please advice
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello dear dear thyroxin should not be atonce stopped its always taperred mean dose is duced gradually so gotoyour physcian and then use the drug best wishes
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor